Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Geometric Critical Exponent Inequalities for General Random Cluster Models
Автор: Tasaki H.
Journal of Statistical Physics, Vol. 49, Nos. 3/4, 1987. p. 841-847.
A set of new critical exponent inequalities... is proved for a general class of random cluster models, which includes (independent or dependent) percolations, lattice animals (with any interactions), and various stochastic cluster growth models. The inequalities imply that the critical phenomena in the models are inevitably not mean-field-like in the dimensions one, two, and three.